# SDR DALA2019052603231

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1091714) DURING INSPECTION FOUND CRACK EXTERNAL SKIN BTW STAB STA 92.70 TO STAB STA 101.90 AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN BTW STAB STA 92.70 TO STAB STATION 101.90 AT RT HORIZONTAL STABILIZER (7EA) AS PER SRM 55-10-01 REPAIR 11.
